Functions of a complex variable with assigned derivatives at an infinite number of points, and an analogue of Mittag-Leffler's theorem

Philip Franklin Cambridge, Mass., USA

TBD mathscidoc:1701.33656

Acta Mathematica, 47, (4), 371-385, 1926.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 237 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{philip1926functions,
  title={Functions of a complex variable with assigned derivatives at an infinite number of points, and an analogue of Mittag-Leffler's theorem},
  author={Philip Franklin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203043560171365},
  booktitle={Acta Mathematica},
  volume={47},
  number={4},
  pages={371-385},
  year={1926},
}
Philip Franklin. Functions of a complex variable with assigned derivatives at an infinite number of points, and an analogue of Mittag-Leffler's theorem. 1926. Vol. 47. In Acta Mathematica. pp.371-385. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203043560171365.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved